VOL. 197 · NO. 1 | 2006
 
VIEW ALL ABSTRACTS +
Articles
Laurent Bartholdi, Volodymyr Nekrashevych
Acta Math. 197 (1), 1-51, (2006) DOI: 10.1007/s11511-006-0007-3
Frédéric Bosio, Laurent Meersseman
Acta Math. 197 (1), 53-127, (2006) DOI: 10.1007/s11511-006-0008-2
KEYWORDS: Topology of non-Kähler compact complex manifolds, Affine complex manifolds, Combinatorics of convex polytopes, Real quadrics, Equivariant surgery, Subspace arrangements, 32Q55, 32M17, 52B05, 52C35
Jean-François Lafont, Benjamin Schmidt
Acta Math. 197 (1), 129-143, (2006) DOI: 10.1007/s11511-006-0009-1
Back to Top